# SDR LR7A2010091400039

- Difficulty date: September 13, 2010
- Submitted: September 14, 2010
- Operation: Air carrier
- Aircraft: N402LC
- Make and model: Lkheed 382G
- Aircraft serial: 4698
- Aircraft time: 39,845 hours, 19,754 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Warped
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-10 CHECK PER JOB CARD HC5313 FOUND CABIN LT MAIN WHEEL WELL BULKHEAD WARP AT FS588 TO 597, WL146 TO 160, LBL61.5 / REPLACED BULKHEAD SKIN IAW LOCKHEED SMP583 CHAP 51-60 & 51-70 NR 2116
